Asymptotically conic elliptic operators and Liouville type theorems

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationGeometic analysis and the calculus of variations
Place of PublicationCambridge, MA
PublisherInternational Press
Pages217-238
StatePublished - 1996

Cite this

Lin, F-H. (1996). Asymptotically conic elliptic operators and Liouville type theorems. In Geometic analysis and the calculus of variations (pp. 217-238). Cambridge, MA: International Press.

Asymptotically conic elliptic operators and Liouville type theorems. / Lin, Fang-Hua.

Geometic analysis and the calculus of variations. Cambridge, MA : International Press, 1996. p. 217-238.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Lin, F-H 1996, Asymptotically conic elliptic operators and Liouville type theorems. in Geometic analysis and the calculus of variations. International Press, Cambridge, MA, pp. 217-238.
Lin F-H. Asymptotically conic elliptic operators and Liouville type theorems. In Geometic analysis and the calculus of variations. Cambridge, MA: International Press. 1996. p. 217-238
Lin, Fang-Hua. / Asymptotically conic elliptic operators and Liouville type theorems. Geometic analysis and the calculus of variations. Cambridge, MA : International Press, 1996. pp. 217-238
@inbook{adacb5ca7dab4cc3bac0c05de607d5b8,
title = "Asymptotically conic elliptic operators and Liouville type theorems",
author = "Fang-Hua Lin",
year = "1996",
language = "English (US)",
pages = "217--238",
booktitle = "Geometic analysis and the calculus of variations",
publisher = "International Press",

}

TY - CHAP

T1 - Asymptotically conic elliptic operators and Liouville type theorems

AU - Lin, Fang-Hua

PY - 1996

Y1 - 1996

M3 - Chapter (peer-reviewed)

SP - 217

EP - 238

BT - Geometic analysis and the calculus of variations

PB - International Press

CY - Cambridge, MA

ER -